Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 393875, 8 pages
Research Article

On a Maximal Number of Period Annuli

1Information Systems and Management Institute, Ludzas Street 91, 1019 Riga, Latvia
2Institute of Mathematics and Computer Science, University of Latvia Rainis Boulevard 29, 1459 Riga, Latvia

Received 30 October 2010; Accepted 30 December 2010

Academic Editor: Elena Braverman

Copyright © 2011 Yelena Kozmina and Felix Sadyrbaev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Sabatini, β€œLiénard limit cycles enclosing period annuli, or enclosed by period annuli,” The Rocky Mountain Journal of Mathematics, vol. 35, no. 1, pp. 253–266, 2005. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  2. S. Atslega and F. Sadyrbaev, β€œPeriod annuli and positive solutions of nonlinear boundary value problems,” in Proceedings of the 7th Congress of The International Society for Analysis, Its Applications and Computation (ISAAC '09), July 2009,
  3. M. Sabatini, β€œOn the period function of x+f(x)x2+g(x)=0,” Journal of Differential Equations, vol. 196, no. 1, pp. 151–168, 2004. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. S. Atslega and F. Sadyrbaev, β€œMultiple solutions of the second order nonlinear Neumann BVP,” in Proceedings of the 6th International Conference on Differential Equations and Dynamical Systems, pp. 100–103, Watam Press, Baltimore, Md, USA, May 2009.